# SDR SWAA2022032879597

- Difficulty date: March 2, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737*
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO WEB BS 767+5 RBL 23 / [01] SRM 53-60-15-01-1 FOR I.D AND SRM 53-60-15-1A-1 FOR ALLOWABLE DAMAGE ARE APPLICABLE.  CORROSION REMOVAL I.A.W SRM 51-40-02-0G-0  REMOVED CORROSION ON ACB WEB BS 774 RBL 20 WL 157 MAX. MAT. LOSS 7.5.' X .2' X .009' ORIGINAL THICKNESS 0.050' FOUND TO BE OUT OF LIMITS I.A.W SRM 53-60-15-1A-1.  MICROMETER I.D # ATS1671 DUE:10/2022;[02] VERIFIED CORRECTIVE ACTION 1.;[03] RECIVED NEW WEB ITEM 1468123U19 LOT 1473336-3 LOCATED AND DRILLED NEW WEB AT BS 767+5 RBL23 ; IAW 737-700 SRM 51-40-05-OG-0 DWG 146A8130 OK TO INTALL.-;[04] VERIFIED CORRECTIVE ACTION ENTRY 3.  OK TO INSTALL;[05] REMOVED WEB AT AFT CARGO BAY BS 767-787 RBL23 PER SRM 51-40-02;[06] INSTALLED NEW WEB AT AFT CARGO BS 767-BS 787 RBL 23. IAW 737-700 PER SRM 51-40-02-0G-0; DWG146A8130 . ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF;[07] VERIFIED CORRECTIVE ACTION ENTRY 5.  WEB REMOVED PRIOR TO CORRECTIVE ACTION ENTRY 3.;[08] VERIFIED CORRECTIVE ACTION ENTRY 6.
